Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
1,828 Posts
Discussion Starter · #1 ·
I wasn't sure where to post this but I hope somebody can help.

I'm on day 4 of stims and I've been taking 2 progynova a day for 3 days now and I think I might have thrush. I have never had it before so maybe its not but I'm a bit itchy and actually just generally uncomfortable - kind of like I've been stimming for more than 3 days. I've never taken progynova before so maybe the uncomfyness is connected to that?

Is there anything I can do if it is thrush and is it bad news for tx?

Thanks for you help,
Katxxx

 

·
Premium Member
Joined
·
9,716 Posts
Ring your clinic to check but you should be able to use canestan at this stage of treatment.  It should have no effect on the end result.  Don't leave it though, ring them today so you can get treated in plenty of time before EC.

Ax
 

·
Registered
Joined
·
1,828 Posts
Discussion Starter · #3 ·
Just thought I´d reply to myself in case it helps anyone else in the future  :)


You were right Amanda and either clotrimazole or ekonazole nitrate are fine to take at this stage (stim day 5). I have the pessary so it should all be out my my system, along with the infection, in a couple of days and well before ec. There are no visible signs of infection but the consultant said not to take any risks with infection and to treat it asap.


Hopefully I´ll feel me again in a couple of days too.


 
1 - 3 of 3 Posts
Top